# SDR SWIA2023012500024

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 47,781 hours, 30,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SHATTERED IN FLIGHT. PRESSURIZATION REMAINED NORMAL. REMOVED SHATTERED FO WINDSHIELD AND INSTALLED NEW FO WINDSHIELD IN REF TO CRJ 700 AMM 56-11-01  TASK CARD INCOMPLETE DUE TO SEALANT CURE TIME PLEASE REFERENCE AML 1072133 FOR PRESSURIZATION AND LEAK CHECK REQUIRED BY TASK CARD 56-220-1000-SKY BLOCK 8 AND WINDSHIELD HEAT TEST BLOCK 7.
